# SDR ASOA2014122311942

- Difficulty date: November 25, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD ANGLE IS CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.
